# SDR TRAX200600277

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 413
- Aircraft time: 25,732 hours, 30,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF, FLT 4088 DEL 66 MINS.
